Thread: Weird Acne
03-29-2005, 09:30 PM #1
I've been on cycle for 2 days and never had an acne problem since like Jr. HS. I just looked in the mirror and have like little red pimples developing about an inch about my nips and in between them on my chest. There are like 6 of em above my nips and like 20! in the center of my chest...
Bro's. is there anything i can do to stop it? get rid of it? And is this normal?
03-29-2005, 09:32 PM #2
What are you taking?, could be a mild allergic reaction.
03-29-2005, 09:33 PM #3
wuts ur cycle?
try: b5,slalylic acid,washing with dishwashing soap, proactive,tanning,benzol peroxide etc...
Last edited by tycin; 03-29-2005 at 09:39 PM.
03-29-2005, 09:34 PM #4
If that doesn't work try Tetracycline. I used that and it worked wonders.
03-29-2005, 09:34 PM #5Registered User
- Join Date
- Apr 2004
tanning and some acne treatment
03-29-2005, 09:35 PM #6
Tanning also helped me alot. Good call Hed.
03-29-2005, 09:35 PM #7
03-29-2005, 09:38 PM #8
If you're getting acne this early on in your cycle, I would say that its an allergic reaction.
03-29-2005, 09:41 PM #9
Thanks for all the replies so far. Im on my 2nd day of dbol , sust and nolva cycle.. dbol@ 25-30mg ED, sust250 @ 500mg WK, and nolva @20mg ED.. i just noticed that there are a few of them showing up on my arms and shoulders too... very small amount.. and its not like the common pimples with the "heads" on them.. its little red bumps.. as for the allergies.. i really dont know since its not on my face and i havent been allergic to anything ever.. im just
03-29-2005, 10:14 PM #10Registered User
- Join Date
- Apr 2004
Check your PM's. Also, if its not oily skin like i mentioned, try some benadryl.
03-29-2005, 10:19 PM #11
Ok cool.. no oily skin though.. im going to try some of my sisters anti acne body wash.. lol.. i love having a teenage sis. when acne comes around.
03-29-2005, 10:52 PM #12Originally Posted by youngNhungry
03-29-2005, 10:54 PM #13
I really hope not.. i just spent alot of money and hate to see it go to waste..
03-29-2005, 11:03 PM #14Originally Posted by The Massacre
No do not use Tetracycline!!
It will stain your teeth yellow and it is a pretty out dated drug.
Dermatologist stopped prescribing that stuff in the early 90's
any dermatologist that would give it to you now is a quack!
I have been using dawn liquid soap in the shower and it is working great!
Tanning helps but be carefull not to over do it and not to burn.
There is a large misconception that burning kickstarts the tan.
The only thing burning will do is kickstart you skin cancer!
-if you are burned you cannot tan any more because your body is trying to heal the burn
- a burn is an injury on top of a tan
I have this cream I keep on hand that works awesome for acne and blackheads but really dries you out
Its called Tazorac (tazarotene)0.1%
It is the best cream I have ever used, and I have used a lot of acne medicines in my time!
03-29-2005, 11:07 PM #15
Im gonna wait till tomorrow to see how it looks.. tonight ill shower with that anti acne stuff... if it doesnt get any better.. ill see what the doc prescribes... should i let him know im on gear? i dont want him to prescribe me some meds that will interfere somehow with what im on... argggg thanks for the replies bro's
03-29-2005, 11:17 PM #16
let him know you are on gear.
Dermatologists are pretty familiar with dudes on gear!
Last time I went to my dermatologist he wouldnt beleieve that I wasnt on gear, I never brought it up.. he asked me!
They dont care, as long as they get their money!
He might tell you not to do it, but thats it.
Dont hide anything from your doc, it will hurt you more than help you!
03-29-2005, 11:33 PM #17Originally Posted by phwSSJ
03-30-2005, 07:21 AM #18Registered User
- Join Date
- Apr 2004
I am also on Tazorac, just got prescribed it. We'll see how it works for me, but so far its good.
Oh, and i DIDNT tell my derm i was on gear, and they asked if i was taking any lifting suppliments. Aint worth gettin insurance dropped for some reason.
03-30-2005, 09:56 PM #19
I read some stuff about taking in less sodium when on gear, it reduces acne and also drinking more water...? whatever ill try anything once.. lol
03-30-2005, 10:21 PM #20
You shouldnt get dropped from you insurance!, that is nonsence,
plus they would be shooting themselves in the foot. If you get dropped they loose money.
Anyhow Insurance would never find out.
If you want to be safe you could ask you doc if any of that kind of stuff gets reported to insurance?
03-30-2005, 10:25 PM #21
To my understanding... MD's take an oath to keep everything confidential unless the patient is planning to kill him/her self.
03-30-2005, 10:42 PM #22Originally Posted by k@m NYC
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)